Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 23, 2014, 4:04 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2014, 4:04 PM CDT (21:04 UTC)
- Expired
- Apr 23, 2014, 5:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 121 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 4:16 PM CDT | HAIL 0.75 | 2 E Quail, TX | |
| Apr 23, 4:23 PM CDT | HAIL 1.5 | 4 E Quail, TX | HAIL THREE INCHES DEEP |
| Apr 23, 4:55 PM CDT | TSTM WND GST 60 | 10 Ne Wellington, TX | |
| Apr 23, 4:55 PM CDT | HAIL 1.5 | 10 Ne Wellington, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -469 J/kg
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168 WUUS54 KAMA 232104 SVRAMA TXC087-129-232200- /O.NEW.KAMA.SV.W.0003.140423T2104Z-140423T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 404 PM CDT WED APR 23 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 500 PM CDT * AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF QUAIL...OR 10 MILES NORTHEAST OF MEMPHIS...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... SAMNORWOOD... QUAIL... LUTIE... HEDLEY... DOZIER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3512 10053 3511 10000 3474 10010 3475 10092 TIME...MOT...LOC 2104Z 214DEG 28KT 3486 10039 $$ JC
3 follow-up statements
365 WWUS54 KAMA 232125 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 425 PM CDT WED APR 23 2014 TXC087-129-232200- /O.CON.KAMA.SV.W.0003.000000T0000Z-140423T2200Z/ DONLEY TX-COLLINGSWORTH TX- 425 PM CDT WED APR 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 500 PM CDT... AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 3 MILES EAST OF QUAIL...OR 8 MILES NORTHWEST OF WELLINGTON... MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... WELLINGTON... SAMNORWOOD... QUAIL... LUTIE... HEDLEY... DOZIER... LAT...LON 3512 10053 3511 10000 3474 10010 3475 10092 TIME...MOT...LOC 2125Z 214DEG 28KT 3493 10032 $$ JC
836 WWUS54 KAMA 232148 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 448 PM CDT WED APR 23 2014 TXC087-129-232200- /O.CON.KAMA.SV.W.0003.000000T0000Z-140423T2200Z/ DONLEY TX-COLLINGSWORTH TX- 448 PM CDT WED APR 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COLLINGSWORTH AND EAST CENTRAL DONLEY COUNTIES UNTIL 500 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTH OF LUTIE...OR 11 MILES SOUTH OF SHAMROCK... MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... WELLINGTON... SAMNORWOOD... QUAIL... LUTIE... HEDLEY... DOZIER... LAT...LON 3478 10009 3482 10085 3512 10053 3511 10000 TIME...MOT...LOC 2148Z 214DEG 28KT 3508 10020 $$ JC
571 WWUS54 KAMA 232158 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 458 PM CDT WED APR 23 2014 TXC087-129-232207- /O.EXP.KAMA.SV.W.0003.000000T0000Z-140423T2200Z/ DONLEY TX-COLLINGSWORTH TX- 458 PM CDT WED APR 23 2014 ...THE SEVERE THUNDERSTORM WARNING FOR COLLINGSWORTH AND EAST CENTRAL DONLEY COUNTIES WILL EXPIRE AT 500 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE NORTHERN PART OF COLLINGSWORTH COUNTY AND MUCH OF WHEELER COUNTY UNTIL 545 PM. LAT...LON 3478 10009 3482 10085 3512 10053 3511 10000 TIME...MOT...LOC 2157Z 214DEG 28KT 3502 10009 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:38 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 23, 3:38 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT WED APR 23 2014
.SHORT TERM...
SEVERE WEATHER QUICK SUMMARY...
OVERALL ON TRACK WITH SLIGHTLY BETTER CHANCE FOR AN ISO TOR ACROSS
SE TX PANHANDLE.
TIMING: THROUGH 9PM
HAZARDS: HAIL UP TO BASEBALLS, DAMAGING WINDS TO 70 MPH, AND CHANCE
FOR AN ISOLATED TORNADO
AREA: EAST OF A SILVERTON TO SPEARMAN TO HOOKER LINE
SCATTERED CLOUDS HAVE HINDERED THE EASTWARD PROGRESS OF THE DRYLINE
BUT SURFACE OBS SHOW WINDS ACROSS THE WESTERN TEXAS AND OKLAHOMA
PANHANDLE SHIFTING TO THE SOUTHWEST. THIS INDICATES THE DRYLINE IS
STARTING TO DEVELOP ROUGHLY FROM SILVERTON TO SPEARMAN TO HOOKER.
LAPS ANALYSIS EAST OF THIS LINE SHOWS DECENT CAPE VALUES (~1500+
J/KG) WHICH MATCHES UP NICELY WITH OUR 18Z SPECIAL SOUNDING (LAUNCHED
PRIOR TO THE DRYLINE DEVELOPMENT). THE SOUTHEASTERN TEXAS PANHANDLES
HAS A NICE FETCH OF LOW LEVEL MOISTURE THAT HI-RES MODELS ARE HAVING
A HARD TIME CATCHING UP TOO. WITH THAT CONSIDERATION LCL HEIGHTS IN
THAT AREA ARE LOWER THAN INDICATED BY THE MODELS. THIS WILL BE AN
AREA TO KEEP AN EYE ON AS THE LOWER LCL HEIGHTS, AND THE INCREASED
VEERING DUE TO SOUTHEASTERLY SURFACE WINDS IN THIS AREA COULD LEND
ITSELF TO INCREASING THE POTENTIAL FOR AN ISOLATED TORNADO.
THE SECONDARY VORT MAX MOVING OUT OF THE FOUR CORNERS WILL BE OUR
UPPER LEVEL FOCUS FOR ADDITIONAL CONVECTIVE DEVELOPMENT THIS
AFTERNOON/EVENING. FORECAST MODELS CONTINUE TO SHOW FAVORABLE
CONDITIONS FOR INITIAL DISCRETE SUPERCELLS BEFORE TRANSITIONING
INTO A CLUSTER/LINEAR STRUCTURE. THEY ALSO CONTINUE TO FOCUS THIS
DEVELOPMENT OVER OUT FAR EASTERN TIER OF COUNTIES.
SEVERE WEATHER CONCERNS ARE STILL EXPECTED TO END BY 9 PM AS THE
VARIOUS FACTORS BECOME OUT OF PHASE.
.LONG TERM...MAIN FORECAST CHALLENGE IN THE LONG TERM
PERIOD...THURSDAY THROUGH WEDNESDAY...WILL CENTER OVER THE WEEKEND AS
A DEEP NEGATIVELY TILTED LOW APPROACHES THE AREA.
PRIOR TO THIS SYSTEM...WEAK SHORTWAVE RIDGING ALOFT AND THE PRESENCE
OF A SURFACE RIDGE OF HIGH PRESSURE NEARBY WILL LEAD TO COOLER
CONDITIONS THURSDAY. THE RIDGE WILL AMPLIFY FRIDAY WHILE A SURFACE
LOW DEEPENS ACROSS THE WESTERN HIGH PLAINS. TEMPS WILL REBOUND BACK
INTO THE 80S FRIDAY. EVEN WARMER TEMPS ARE EXPECTED SATURDAY AS THE
SURFACE LOW FURTHER DEEPENS AND LIFTS FURTHER NORTH. NWP MODELS
DEPICT THE DRYLINE MIXING INTO THE EASTERN TEXAS AND OKLAHOMA
PANHANDLES ONCE AGAIN ALTHOUGH THE ORIENTATION OF THIS LOW MAY
PREVENT THE DRYLINE TO MIX TOO FAR EAST. HAVE OPTED TO MAINTAIN THE
SLIGHT CHANCE POPS OVER THE EASTERN ZONES FOR NOW. MODERATE
INSTABILITY AHEAD OF THE DRYLINE AND STEEP MID LEVEL LAPSE RATES CAN
RESULT IN ANOTHER CHANCE OF STRONG TO SEVERE STORMS. A PACIFIC FRONT
WILL DROP INTO THE AREA SUNDAY AS THE UPPER LOW CONTINUES TO DEEPEN
AS IT LIFTS ACROSS THE CENTRAL PLAINS. ALTHOUGH TEMPS WILL BE COOLER
BEHIND THE FRONT...STRONG WINDS WILL ONCE AGAIN BE PRESENT ACROSS THE
AREA.
THE UPPER LOW WILL LIFT TOWARD THE GREAT LAKES REGION...WITH
NORTHWEST FLOW DEVELOPING ACROSS THE AREA ALOFT. THUS WILL SEE COOL
AND DRY CONDITIONS WITH LITTLE CHANCE FOR MUCH NEEDED RAINFALL.
CLK
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH LATE THIS
EVENING ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. A DRYLINE
WILL CONTINUE TO MIX INTO THE EASTERN PANHANDLES...LEAVING DRY AND
BREEZY SOUTHWEST WINDS IN ITS WAKE. RELATIVE HUMIDITY VALUES WILL
RANGE AROUND 10 TO 15 PERCENT BEFORE INCREASING TO ABOVE 20 PERCENT
LATE THIS EVENING. MARGINAL ELEVATED FIRE WEATHER CONDITIONS ARE
POSSIBLE THURSDAY AS RELATIVE HUMIDITY VALUES WILL BE NEAR 15 PERCENT
WHILE NORTHERLY WINDS RANGE NEAR 10 TO 20 MPH. ELEVATED TO CRITICAL
FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY ACROSS THE CENTRAL
AND SOUTHERN TEXAS PANHANDLE DUE TO BREEZY SOUTHWEST WINDS AND
RELATIVE HUMIDITIES AROUND 5 TO 15 PERCENT. ELEVATED TO CRITICAL FIRE
WEATHER CONDITIONS WILL ALSO BE POSSIBLE SATURDAY THROUGH MONDAY. OUTSIDE
OF A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN HALF OF
THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS EVENING...THE CHANCE
FOR WETTING RAINFALL WILL BE SLIM THROUGH THE PERIOD.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 45 71 45 85 52 / 5 0 0 0 0
BEAVER OK 47 74 44 87 57 / 30 0 0 0 0
BOISE CITY OK 42 72 40 85 47 / 10 0 0 0 0
BORGER TX 49 76 51 88 58 / 10 0 0 0 0
BOYS RANCH TX 45 75 47 88 51 / 5 0 0 0 0
CANYON TX 45 72 47 85 51 / 5 0 0 0 0
CLARENDON TX 52 75 47 85 58 / 20 0 0 0 0
DALHART TX 41 74 37 87 44 / 5 0 0 0 0
GUYMON OK 45 75 42 86 51 / 20 0 0 0 0
HEREFORD TX 45 71 45 85 50 / 0 0 0 0 0
LIPSCOMB TX 50 74 44 82 61 / 30 0 0 0 0
PAMPA TX 48 74 47 83 59 / 10 0 0 0 0
SHAMROCK TX 53 76 48 83 60 / 30 0 0 0 0
WELLINGTON TX 56 77 49 84 59 / 30 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
14/05Hazardous weather outlook, Apr 23, 3:50 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 350 PM CDT WED APR 23 2014 OKZ001>003-TXZ001>020-241100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 350 PM CDT WED APR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS TO 70 MPH AND HAIL UP TO BASEBALL SIZE WILL BE THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT ALONG AND EAST OF A TURPIN TO WAYSIDE LINE UNTIL 11 PM CDT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT FOR LOCATIONS WEST OF LINE FROM GUYMON TO AMARILLO DUE TO THE COMBINATION OF STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE OVER THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES SATURDAY. SOME OF THESE STORMS CAN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY ACROSS MAINLY THE CENTRAL AND SOUTHERN TEXAS PANHANDLE. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE AREA WIDE SATURDAY AND SUNDAY AND THE SOUTHERN TEXAS PANHANDLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS EAST OF A GUYMON TO AMARILLO LINE SHOULD CONTINUE TO MONITOR THE FORECAST THIS AFTERNOON AND EVENING...AND BE READY FOR SEVERE WEATHER OPERATIONS. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS THIS EVENING AND FRIDAY THROUGH MONDAY. CLK
In the hours before
Special weather statement, Apr 23, 3:23 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT WED APR 23 2014
TXZ014-019-232100-
DONLEY TX-GRAY TX-
323 PM CDT WED APR 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND NORTHERN
DONLEY COUNTIES UNTIL 400 PM CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WAS RAPIDLY DEVELOPING 3 MILES SOUTH OF LAKE
MCCLELLAN...OR 17 MILES NORTH OF CLARENDON...MOVING NORTHEAST AT 40
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MCLEAN... LEFORS... LAKE MCCLELLAN...
ALANREED...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 120 AND 146.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3510 10103 3547 10088 3551 10054 3526 10054
3526 10053 3509 10054
TIME...MOT...LOC 2023Z 212DEG 35KT 3520 10085
JCSpecial weather statement, Apr 23, 3:46 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT WED APR 23 2014
TXZ019-020-232115-
COLLINGSWORTH TX-DONLEY TX-
346 PM CDT WED APR 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 415 PM CDT...
AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR MEMPHIS...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... QUAIL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3476 10070 3500 10059 3501 10016 3474 10023
3474 10064
TIME...MOT...LOC 2046Z 214DEG 34KT 3477 10052
JCSpecial weather statement, Apr 23, 3:58 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 358 PM CDT WED APR 23 2014 TXZ014-015-232130- GRAY TX-WHEELER TX- 358 PM CDT WED APR 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER AND EASTERN GRAY COUNTIES UNTIL 430 PM CDT... AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LEFORS...OR 20 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEW MOBEETIE... LEFORS... KELLERVILLE... MOBEETIE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3561 10074 3554 10038 3523 10057 3537 10090 TIME...MOT...LOC 2058Z 212DEG 29KT 3540 10067 JC
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:23 PM CDT | Special Weather Statement | AMA | Gray | 37 min |
| Apr 23, 3:46 PM CDT | Special Weather Statement | AMA | Collingsworth | 29 min |
| Apr 23, 3:58 PM CDT | Special Weather Statement | AMA | Gray | 32 min |
| Apr 23, 4:40 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Wheeler | 65 min |
| Apr 23, 5:01 PM CDT | Special Weather Statement | AMA | Collingsworth | 44 min |
| Apr 23, 5:47 PM CDT | Special Weather Statement | AMA | Wheeler | 43 min |
| Apr 23, 6:03 PM CDT | Special Weather Statement | AMA | Collingsworth | 42 min |
| Apr 23, 6:40 PM CDT | Special Weather Statement | AMA | Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.